Record number :
1537510
Title of article :
Nonlinear rotating convection in a sparsely packed porous medium
Author/Authors :
A. Benerji Babu، نويسنده , , A. and Ravi-Chandar، نويسنده , , Ragoju and Tagare، نويسنده , , S.G.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2012
Pages :
22
From page :
5042
To page :
5063
Abstract :
We investigate linear and weakly nonlinear properties of rotating convection in a sparsely packed Porous medium. We obtain the values of Takens–Bogdanov bifurcation points and co-dimension two bifurcation points by plotting graphs of neutral curves corresponding to stationary and oscillatory convection for different values of physical parameters relevant to rotating convection in a sparsely packed porous medium near a supercritical pitchfork bifurcation. We derive a nonlinear two-dimensional Landau–Ginzburg equation with real coefficients by using Newell–Whitehead method [16]. We investigate the effect of parameter values on the stability mode and show the occurrence of secondary instabilities viz., Eckhaus and Zigzag Instabilities. We study Nusselt number contribution at the onset of stationary convection. We derive two nonlinear one-dimensional coupled Landau–Ginzburg type equations with complex coefficients near the onset of oscillatory convection at a supercritical Hopf bifurcation and discuss the stability regions of standing and travelling waves.
Keywords :
Bifurcation points , Convection , Nusselt number , Landau–Ginzburg type equations , Secondary instabilities , Stability regions of standing and travelling waves
Journal title :
Communications in Nonlinear Science and Numerical Simulation
Journal title :
Communications in Nonlinear Science and Numerical Simulation
Serial Year :
2012
Link To Document :
بازگشت